# SDR DALA2022102106821

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 20,413 hours, 2,201 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Unsecure
- Location: Row 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3502 - ROW 22 CENTER SEATS OXYGEN MASK DEPLOYED. CORRECTIVE ACTION: RE-SECURED OXY MASK PANEL.(9042481)  ORIG SUBMISSION DATE:  10/21/2022
